# SDR AALA201609289013

- Difficulty date: September 13, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON LEFT HAND SIDE VERTICAL STABILIZER AFT SPAR RIB BETWEEN RIB 9-10.  REPLACED RIB PER SRM 51-41-01, 51-41-02.
